• Previous Article
    A robust time-cost-quality-energy-environment trade-off with resource-constrained in project management: A case study for a bridge construction project
  • JIMO Home
  • This Issue
  • Next Article
    Portfolio optimization for jump-diffusion risky assets with regime switching: A time-consistent approach
January  2022, 18(1): 367-373. doi: 10.3934/jimo.2020157

Optimality results for a specific fractional problem

1. 

LAMA, FSDM, Sidi Mohamed Ben Abdellah University, Fez, Morocco

* Corresponding author: Khadija Hamdaoui

Received  July 2019 Revised  July 2020 Published  January 2022 Early access  November 2020

In this paper, one minimizes a fractional function over a compact set. Using an exact separation theorem, one gives necessary optimality conditions for strict optimal solutions in terms of Fréchet subdifferentials. All data are assumed locally Lipschitz.

Citation: Nazih Abderrazzak Gadhi, Khadija Hamdaoui. Optimality results for a specific fractional problem. Journal of Industrial and Management Optimization, 2022, 18 (1) : 367-373. doi: 10.3934/jimo.2020157
References:
[1]

A. Y. Kruger, On Fréchet subdifferentials, Journal of Mathematical Sciences, 116 (2003), 3325-3358.  doi: 10.1023/A:1023673105317.

[2]

B. S. Mordukhovich, Variational Analysis and Generalized Differentiation, I: Basic Theory, Grundlehren Series (Fundamental Principles of Mathematical Sciences) 330, Springer, Berlin, 2006.

[3]

B. S. Mordukhovich and Y. Shao, Nonsmooth sequential analysis in Asplund spaces, Transactions of the American Mathematical Society, 348 (1996), 1235-1280.  doi: 10.1090/S0002-9947-96-01543-7.

[4]

B. S. MordukhovichN. M. Nam and N. D. Yen, Fréchet subdifferential calculus and optimality conditions in nondifferentiable programming, Optimization, 55 (2006), 685-708.  doi: 10.1080/02331930600816395.

[5]

R. R. Phelps, Convex Functions, Monotone Operators and Differentiability, Springer-Verlag, Berlin, 1993.

[6]

L. S. Pontryagin, V. G. Boltyanskii, R. V. Gamkrelidze and E. F. Mishchenko, The Mathematical Theory of Optimal Processe, Wiley, New York, 1962.

[7]

R. T. Rockafellar and R. J.-B. Wets, Variational Analysis, Springer-Verlag, Berlin, 1998. doi: 10.1007/978-3-642-02431-3.

[8]

X. Y. ZhengZ. Yang and J. Zou, Exact separation theorem for closed sets in Asplund spaces, Optimization, 66 (2017), 1065-1077.  doi: 10.1080/02331934.2017.1316503.

show all references

References:
[1]

A. Y. Kruger, On Fréchet subdifferentials, Journal of Mathematical Sciences, 116 (2003), 3325-3358.  doi: 10.1023/A:1023673105317.

[2]

B. S. Mordukhovich, Variational Analysis and Generalized Differentiation, I: Basic Theory, Grundlehren Series (Fundamental Principles of Mathematical Sciences) 330, Springer, Berlin, 2006.

[3]

B. S. Mordukhovich and Y. Shao, Nonsmooth sequential analysis in Asplund spaces, Transactions of the American Mathematical Society, 348 (1996), 1235-1280.  doi: 10.1090/S0002-9947-96-01543-7.

[4]

B. S. MordukhovichN. M. Nam and N. D. Yen, Fréchet subdifferential calculus and optimality conditions in nondifferentiable programming, Optimization, 55 (2006), 685-708.  doi: 10.1080/02331930600816395.

[5]

R. R. Phelps, Convex Functions, Monotone Operators and Differentiability, Springer-Verlag, Berlin, 1993.

[6]

L. S. Pontryagin, V. G. Boltyanskii, R. V. Gamkrelidze and E. F. Mishchenko, The Mathematical Theory of Optimal Processe, Wiley, New York, 1962.

[7]

R. T. Rockafellar and R. J.-B. Wets, Variational Analysis, Springer-Verlag, Berlin, 1998. doi: 10.1007/978-3-642-02431-3.

[8]

X. Y. ZhengZ. Yang and J. Zou, Exact separation theorem for closed sets in Asplund spaces, Optimization, 66 (2017), 1065-1077.  doi: 10.1080/02331934.2017.1316503.

[1]

Ying Gao, Xinmin Yang, Kok Lay Teo. Optimality conditions for approximate solutions of vector optimization problems. Journal of Industrial and Management Optimization, 2011, 7 (2) : 483-496. doi: 10.3934/jimo.2011.7.483

[2]

Jutamas Kerdkaew, Rabian Wangkeeree, Rattanaporn Wangkeeree. Global optimality conditions and duality theorems for robust optimal solutions of optimization problems with data uncertainty, using underestimators. Numerical Algebra, Control and Optimization, 2022, 12 (1) : 93-107. doi: 10.3934/naco.2021053

[3]

J. Alberto Conejero, Marko Kostić, Pedro J. Miana, Marina Murillo-Arcila. Distributionally chaotic families of operators on Fréchet spaces. Communications on Pure and Applied Analysis, 2016, 15 (5) : 1915-1939. doi: 10.3934/cpaa.2016022

[4]

Nazih Abderrazzak Gadhi, Fatima Zahra Rahou. Sufficient optimality conditions and Mond-Weir duality results for a fractional multiobjective optimization problem. Journal of Industrial and Management Optimization, 2021  doi: 10.3934/jimo.2021216

[5]

J. Leonel Rocha, Sandra M. Aleixo. An extension of Gompertzian growth dynamics: Weibull and Fréchet models. Mathematical Biosciences & Engineering, 2013, 10 (2) : 379-398. doi: 10.3934/mbe.2013.10.379

[6]

Mansoureh Alavi Hejazi, Soghra Nobakhtian. Optimality conditions for multiobjective fractional programming, via convexificators. Journal of Industrial and Management Optimization, 2020, 16 (2) : 623-631. doi: 10.3934/jimo.2018170

[7]

Luong V. Nguyen. A note on optimality conditions for optimal exit time problems. Mathematical Control and Related Fields, 2015, 5 (2) : 291-303. doi: 10.3934/mcrf.2015.5.291

[8]

Thierry Horsin, Peter I. Kogut, Olivier Wilk. Optimal $L^2$-control problem in coefficients for a linear elliptic equation. II. Approximation of solutions and optimality conditions. Mathematical Control and Related Fields, 2016, 6 (4) : 595-628. doi: 10.3934/mcrf.2016017

[9]

Jiawei Chen, Shengjie Li, Jen-Chih Yao. Vector-valued separation functions and constrained vector optimization problems: optimality and saddle points. Journal of Industrial and Management Optimization, 2020, 16 (2) : 707-724. doi: 10.3934/jimo.2018174

[10]

Xiang-Kai Sun, Xian-Jun Long, Hong-Yong Fu, Xiao-Bing Li. Some characterizations of robust optimal solutions for uncertain fractional optimization and applications. Journal of Industrial and Management Optimization, 2017, 13 (2) : 803-824. doi: 10.3934/jimo.2016047

[11]

Éder Rítis Aragão Costa. An extension of the concept of exponential dichotomy in Fréchet spaces which is stable under perturbation. Communications on Pure and Applied Analysis, 2019, 18 (2) : 845-868. doi: 10.3934/cpaa.2019041

[12]

Xiaoqing Ou, Suliman Al-Homidan, Qamrul Hasan Ansari, Jiawei Chen. Image space analysis for uncertain multiobjective optimization problems: Robust optimality conditions. Journal of Industrial and Management Optimization, 2021  doi: 10.3934/jimo.2021199

[13]

Francis Clarke. A general theorem on necessary conditions in optimal control. Discrete and Continuous Dynamical Systems, 2011, 29 (2) : 485-503. doi: 10.3934/dcds.2011.29.485

[14]

Nuno R. O. Bastos, Rui A. C. Ferreira, Delfim F. M. Torres. Necessary optimality conditions for fractional difference problems of the calculus of variations. Discrete and Continuous Dynamical Systems, 2011, 29 (2) : 417-437. doi: 10.3934/dcds.2011.29.417

[15]

Ricardo Almeida. Optimality conditions for fractional variational problems with free terminal time. Discrete and Continuous Dynamical Systems - S, 2018, 11 (1) : 1-19. doi: 10.3934/dcdss.2018001

[16]

Xian-Jun Long, Nan-Jing Huang, Zhi-Bin Liu. Optimality conditions, duality and saddle points for nondifferentiable multiobjective fractional programs. Journal of Industrial and Management Optimization, 2008, 4 (2) : 287-298. doi: 10.3934/jimo.2008.4.287

[17]

Xian-Jun Long, Jing Quan. Optimality conditions and duality for minimax fractional programming involving nonsmooth generalized univexity. Numerical Algebra, Control and Optimization, 2011, 1 (3) : 361-370. doi: 10.3934/naco.2011.1.361

[18]

Xiao-Bing Li, Qi-Lin Wang, Zhi Lin. Optimality conditions and duality for minimax fractional programming problems with data uncertainty. Journal of Industrial and Management Optimization, 2019, 15 (3) : 1133-1151. doi: 10.3934/jimo.2018089

[19]

Shakir Sh. Yusubov, Elimhan N. Mahmudov. Optimality conditions of singular controls for systems with Caputo fractional derivatives. Journal of Industrial and Management Optimization, 2021  doi: 10.3934/jimo.2021182

[20]

Ricardo Almeida, M. Luísa Morgado. Optimality conditions involving the Mittag–Leffler tempered fractional derivative. Discrete and Continuous Dynamical Systems - S, 2022, 15 (3) : 519-534. doi: 10.3934/dcdss.2021149

2021 Impact Factor: 1.411

Metrics

  • PDF downloads (318)
  • HTML views (490)
  • Cited by (0)

Other articles
by authors

[Back to Top]